# SDR UPS03840706

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4750419501N
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL TO FRAME ATTACH FITTING IS CRACKED AT STA 1160 LONG 18R.  REMOVED AND REPLACED FITTING IAW DWG 4750419 AND SRM 51-1-20D.
